# SDR AALA20170302004

- Difficulty date: February 28, 2017
- Submitted: March 2, 2017
- Operation: Air carrier
- Aircraft: N167AN
- Make and model: Airbus A321-231
- Aircraft serial: 7013
- Aircraft time: 1,825 hours, 719 cycles
- System (JASC): 3242 · Brake
- Part: Brake
- Condition: Hot
- Location: Mlg
- Stage of operation: TO
- How discovered: O
- Nature of condition: J
- Precautionary procedure: C

## Discrepancy

AIRCRAFT WAS NOT GROUNDED. HOT BRAKES INDICATION ILLUMINATED ON INITIAL POWER APPLICATION. TAKEOFF ABORTED. BRAKES COOLED BELOW 150 DEGREES. ACCOMPLISHED BRAKING AND STEERING CONTROL UNIT BITE TEST IAW 32-46-740-001 AND INSPECTED BRAKES IAW AMM 32-40-00. ALL NORMAL, OPERATIONAL CHECK GOOD.
